# SDR SWAA2021021540533

- Difficulty date: January 9, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON RAIL AROUND FASTENER HOLE AT AFT CARGO BAY BS727E+3 RBL8 WL156. / REPAIRED RAIL AT AFT CARGO BAY BTW B/S 727D TO B/S 747 RBL8 WL156 IAW SRM 51-40-02 SRM 53-00-53-2R-2 REPAIR 2 AND DWG 146A7500 REV: C 59900U 16JAN21
